MathSciNet Relay Station
MathSciNet bibliographic data
MR931741 34A60 (34A10 34A25)
Macki, Jack W.; Nistri, Paolo; Zecca, Pietro The existence of periodic solutions to nonautonomous differential inclusions. Proc. Amer. Math. Soc. 104 (1988), no. 3, 840–844.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement